MAUDE Adverse Event Report: ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; GENERATOR, LESION, RADIOFREQUENCY (NOTIFIED BODY- 2797)

ABBOTT MEDICAL (AF-ST. PAUL) IONICRF¿ GENERATOR; GENERATOR, LESION, RADIOFREQUENCY (NOTIFIED BODY- 2797)
Model Number RFG-IONIC
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this complaint, attempts were made to obtain complete event and patient information.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Event or Problem Description
It was reported that during an ablation procedure, the grounding pad test failed repeatedly.As a result, the procedure was aborted.

Brand Name
IONICRF¿ GENERATOR
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY (NOTIFIED BODY- 2797)
Manufacturer (Section D)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23660483
Report Number2184149-2025-00195
Device Sequence Number13292961
Product Code GXD
UDI-Device Identifier05415067029317
UDI-Public(01)05415067029317(10)9100935
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRFG-IONIC
Device Catalogue NumberRFG-IONIC
Device Lot Number9100935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown